# SDR GTIA2023102737561

- Difficulty date: October 24, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 41,153 hours, 18,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 38348
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 856 hours, 391 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE GREEN LIGHT INOP-R&R FWD MEGAPHONE IAW AMM 25-64-00
